# SDR SWIA200515338

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 18,790 hours, 15,614 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG IN FLIGHT.  REPLACED FECU IAW CRJ 200 MM 27-50-00.  OPERATIONAL CHECK GOOD, PN 860D100-18 SNOFF 251.
